default-icon
Low testosterone problem
Hi doctor,my testosterone level is very low,so I would want to know any medicine name which is natural and don't cause any sideeffect?really need help...
176 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

there are numerous causes for decreased level, it may be due to trauma to the testis, infections,obesity,kidney diseases,liver diseases,certain medications mainly pain medications derived from opioids,people suffering from sickle cell disease or thalassemia can also have this,people taking glucocorticoids can also have this,other hormones in the body with abnormal levels can also impact on testosterone levels,chronic alcoholism is also one of the cause...so before starting on testosterone directly,so the underlying cause should be treated...which will be more beneficial than simply taking the supplements....Consult endocrinologist they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello there....., underproduction of testosterone either directly due to decreased production in the testes or indirectly due to lack of stimulation of the testes to produce testosterone by the pituitary gland is called hypogonadism and is a medical condition requiring treatment....testosterone is supplemented by injections, gels or tramsdermal patches....Consult your Physician for further advice....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Causes of low testosterone
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.